×

Found 6,634 Documents (Results 1–100)

100
MathJax

Extremal interpolation with the least value of the norm of the second derivative in \(L_p(\mathbb{R})\). (English. Russian original) Zbl 07503384

Izv. Math. 86, No. 1, 203-219 (2022); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 86, No. 1, 219-236 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Estimates of approximating characteristics and the properties of the operators of best approximation for the classes of periodic functions in the space \(B_{1,1}\). (English. Ukrainian original) Zbl 07491010

Ukr. Math. J. 73, No. 8, 1278-1298 (2022); translation from Ukr. Mat. Zh. 73, No. 8, 1102-1119 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Inverse theorems on the approximation of periodic functions with high generalized smoothness. (English. Russian original) Zbl 07488510

Math. Notes 111, No. 2, 320-323 (2022); translation from Mat. Zametki 111, No. 2, 312-315 (2022).
MSC:  42A10 41A50 46E35
PDF BibTeX XML Cite
Full Text: DOI

Ridge functions and applications in neural networks. (English) Zbl 07498870

Mathematical Surveys and Monographs 263. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6765-4/pbk; 978-1-4704-6800-2/ebook). ix, 186 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Weighted Chebyshev polynomials on compact subsets of the complex plane. (English) Zbl 1483.30023

Gesztesy, Fritz (ed.) et al., From operator theory to orthogonal polynomials, combinatorics, and number theory. A volume in honor of Lance Littlejohn’s 70th birthday. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 285, 357-370 (2021).
MSC:  30C10 30E10 41A50
PDF BibTeX XML Cite
Full Text: DOI

On min-max affine approximants of convex or concave real-valued functions from \(\mathbb{R}^k\), Chebyshev equioscillation and graphics. (English) Zbl 07451979

Hirn, Matthew (ed.) et al., Excursions in harmonic analysis, Volume 6. In honor of John Benedetto’s 80th birthday. Cham: Birkhäuser. Appl. Numer. Harmon. Anal., 373-383 (2021).
MSC:  41A50 90C90
PDF BibTeX XML Cite
Full Text: DOI arXiv

Birkhoff-James orthogonality and applications: a survey. (English) Zbl 1482.46017

Bastos, M. Amélia (ed.) et al., Operator theory, functional analysis and applications. Proceedings of the 30th international workshop on operator theory and its applications, IWOTA 2019, Lisbon, Portugal, July 22–26, 2019. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 282, 293-315 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Method of orthogonal polynomials for an approximate solution of singular integro-differential equations as applied to two-dimensional diffraction problems. (English. Russian original) Zbl 07373283

Differ. Equ. 57, No. 6, 814-823 (2021); translation from Differ. Uravn. 57, No. 6, 830-839 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Monotone path-connectedness of Chebyshev sets in three-dimensional spaces. (English. Russian original) Zbl 1472.41019

Sb. Math. 212, No. 5, 636-654 (2021); translation from Mat. Sb. 212, No. 5, 37-57 (2021).
MSC:  41A65 41A50 46A55
PDF BibTeX XML Cite
Full Text: DOI

A Chebyshev-type theorem characterizing best approximation of a continuous function by elements of the sum of two algebras. (English. Russian original) Zbl 1468.41011

Math. Notes 109, No. 1, 15-20 (2021); translation from Mat. Zametki 109, No. 1, 19-26 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Sharp inequalities of Jackson-Stechkin type and widths of classes of functions in \(L_2\). (Russian. English translation) Zbl 1474.42012

Ufim. Mat. Zh. 13, No. 1, 56-68 (2021); translation in Ufa Math. J. 13, No. 1, 56-67 (2021).
PDF BibTeX XML Cite
Full Text: DOI MNR

Approximations on classes of Poisson integrals by Fourier-Chebyshev rational integral operators. (English. Russian original) Zbl 1460.42003

Sib. Math. J. 62, No. 2, 292-312 (2021); translation from Sib. Mat. Zh. 62, No. 2, 362-386 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic estimates for the best uniform approximations of classes of convolution of periodic functions of high smoothness. (English. Ukrainian original) Zbl 1462.41013

J. Math. Sci., New York 252, No. 4, 526-540 (2021); translation from Ukr. Mat. Visn. 17, No. 3, 396-413 (2020).
MSC:  41A50 42A10
PDF BibTeX XML Cite
Full Text: DOI arXiv

Approximation of the Lebesgue constant of a Lagrange polynomial by a logarithmic function with shifted argument. (English. Russian original) Zbl 1459.42005

J. Math. Sci., New York 252, No. 3, 445-452 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 153, 151-157 (2018).
MSC:  42A15 41A50 41A10
PDF BibTeX XML Cite
Full Text: DOI

Chebyshev polynomials. From approximation theory to algebra and number theory. Corrected reprint of the 1990 2nd edition. (English) Zbl 1458.41001

Mineola, NY: Dover Publications (ISBN 978-0-486-84233-2/pbk). xiii, 254 p. (2020).
MSC:  41-01 41A50 41A05
PDF BibTeX XML Cite

Further results on the zeros of the derivative of oscillating polynomials with Laguerre weight. (English) Zbl 1460.26016

Draganov, Borislav (ed.) et al., Constructive theory of functions. Proceedings of the 13th international conference, Sozopol, Bulgaria, June 2–8, 2019. Dedicated to the memory of Blagovest Sendov. Sofia: Prof. Marin Drinov Academic Publishing House. 147-155 (2020).
MSC:  26C10 41A50 65H04
PDF BibTeX XML Cite
Full Text: Link

Chebyshev approximation by a rational expression for functions of many variables. (English. Russian original) Zbl 1458.65017

Cybern. Syst. Anal. 56, No. 5, 811-819 (2020); translation from Kibern. Sist. Anal. 2020, No. 5, 146-156 (2020).
MSC:  65D15 41A50
PDF BibTeX XML Cite
Full Text: DOI

Chebyshev approximation of functions of several variables. (English. Russian original) Zbl 1455.65030

Cybern. Syst. Anal. 56, No. 1, 118-125 (2020); translation from Kibern. Sist. Anal. 2020, No. 1, 138-146 (2020).
MSC:  65D15 41A50
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification